# SDR CA020905001

- Difficulty date: August 20, 2002
- Submitted: September 12, 2002
- Operation: Air carrier
- Make and model: Beech B100
- Aircraft time: 8,497 hours
- Engine: Garrtt TPE3316252B
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Bearing
- Part number: 31030351
- Condition: Damaged
- Location: Torque Sensor
- Component: Torque Sensor, 31017263
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE DISMANTLE TO FIND FAILURE CAUSE OF BEARING.  FOUND DAMAGE TO TORQUE SENSOR AND ALL GEAR RELATED.  BEARING LOOSENESS WAS THE CAUSE OF THE BEARING DAMAGE.
